# SDR AT0000020

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK CORRODED AT BS 900 TO 965.  REMOVED AND REPLACED SEAT TRACK FROM BS 878 TO 965 IAW DC9 SRM 51-10-3, 53-05 FIG 4 AND 53-20-1.
